# SDR 98ZZZX4585

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81BR
- Make and model: Cessna 182S
- Aircraft serial: 18280041
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Condition: Saturated
- Location: Induction Air
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF POWER DURING CLIMB-OUT AFTER A MISSED APPROACH.  WEATHER CONDITIONS PREVAILING WERE ZERO VISIBILITY AND HEAVY RAIN.  IT IS SUSPECTED THE INDUCTION AIR FILTER BECAME SATURATED AND THE ALTERNATE AIR DOORS WERE SLOW IN OPENING.  TWO OTHER SIMILAR INCIDENTS REPORTED BY TWO OTHER AIRCRAFT.  CESSNA AIRCRAFT NOTIFIED OF THIS PROBLEM.
